# SDR DALA1405140977

- Difficulty date: February 20, 2012
- Submitted: December 18, 2014
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 55,808 hours, 41,240 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB UPPER CENTER SKIN PANEL IS DAMAGED.  REPAIRED IAW AA 5510-01086.
